# SDR SWIA201743652

- Difficulty date: July 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 34,260 hours, 21,026 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM FLANGE FOR COCKPIT FLOOR PANEL 221ALF BS 280 HAS EVIDENCE OF SURFACE CORROSION.  REPLACED IAW SRM.
